# SDR FDEA2023012312917

- Difficulty date: November 10, 2019
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 97,013 hours, 41,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: ABA7897501
- Condition: Frayed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REISSUED PREVIOUS MEL, REF 52-10-9523. L1 DOOR  CABLE.  MEL  10NOV19 18:20   MEM U  RELEASED FOR SERVICE PER MEL : 52-10-02-01  CATEGORY : C EXPIRATION : 20NOV19  "MEL 52-10-02-01: C/7207131           REMOVED AND REPLACED L1 CABIN DOOR LOWER FWD DRIVE CABLE IAW AMM 52-10-02-2 UP TO AND INCLUDING STEPS 3.B.(4)(E)    COMPLETED L1 DOOR CABLE INSTALLATION IAW AMM 52-10-02-2 STEPS.  3.B. (5) THRU 3.B.(12). INCLUDING CABLE ADJ. IAW AMM 52-11-00-5.
